# SDR SIMA9701621

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: D75602001
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABI - FLT 3677 - AIRCRAFT DIVERTED TO ABI WHEN SMOKE EMITTED FROM THE LAV FLUORESCENT LIGHTS.  INSPECTED LIGHTS AND REMOVED CLIPS AND LAMP ASSEMBLY FROM A/C.  CAPPED AND STOWED WIRING.  ISSUED MEL 25-14 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
